IJPAM: Volume 49, No. 4 (2008)

A NON-LOCAL CONSERVATION-LAW
NUMERICAL SCHEME WITH FIDELITY

A. Louise Perkins$^1$, Alice Qiao$^2$, Farnaz Zand$^3$
$^{1,2,3}$Department of Mathematics
University of Southern Mississippi
730 East Beach Boulevard Long Beach, MS 39560, USA
$^1$e-mail: louise.perkins@usm.edu


Abstract.In order to control nonlinear frequency and amplitude errors, we allow the Courant number $(\sigma )$ to vary according to the maximum velocity at each time step. The method requires significant a priori work. However, it is computationally efficient.

Received: August 14, 2008

AMS Subject Classification: 26A33

Key Words and Phrases: nonlinear, frequency space, adaptive FDM

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 4